# SDR CA980610001

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 212061202010
- Condition: Cracked
- Location: Exhaust
- Part time: 16,000 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) EXHAUST DUCT DISTORTED AND CRACKED IN RADIUS PROTRUDING TO EXHAUST EXIT.  SUBMITTER STATED HEAT LOSS THROUGH CRACKS CAUSED ENGINE FIRE LIGHT IN COCKPIT.
